# SDR GLBA97015

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204YV
- Make and model: Beech 1900D
- Aircraft serial: UE204
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 21SM284
- Condition: Open
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED SERVICE VALVE MICROSWITCH.  (M)
